# SDR GAIA98100

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Separated
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE HEAVY CHECK, INSPECTION FOUND THE AFT LOWER EDGE OUTER SKIN ALONG THE MAIN CARGO DOOR SEPARATING APPROX 8 INCH AT BS 645.  THE DOOR WAS REPAIRED USING FLIGHT VEHICLES INC.  REPAIR SKETCH NUMBER 5298522-1.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
